Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Been struggling with entameoba hystolitica. Why nausea and stomach pain with fatigue?

hello doctor ive been struggling wit entameoba hystolitica for a month now... i had taken a regement of secnidazole and Nifuroxazide the first week after discovering what i had... i took them for three days and felt better... after a week i felt the onset once again... i took secnidazole for 2 days but ended up throwing up the last dose... im still not feeling better and i currently onli take Nifuroxazide... should i keep taking secnidazole.... im still suffering from heavy nausea , stomach pains... and my lack of eating has left me fatigued,
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Infectious Diseases Specialist 's  Response
Hi there,
Welcome to HCM.
Entameoba histolytica infection can be treated with Secnidazole and is usually prescribed for 7-10 days. Nifuroxazide is an antibiotic which basically acts on bacteria causing gut infection. I also am seeing that you have not taken your medications regularly. It is recommended to always complete the course of medications even if symptoms reduce to prevent rebound infection. I suggest you get in touch with your treating doctor and get a complete prescription for antiamebic medications. I also advise you to drink lots of water and take fluid diet to compensate the dehydration caused by diarrhea. Thanks.
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor